Maximal Lp analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

20 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)1071-1102
Journal / PublicationMathematics of Computation
Issue number305
Online published18 Aug 2016
Publication statusPublished - 2017


The paper is concerned with Galerkin finite element solutions of parabolic equations in a convex polygon or polyhedron with a diffusion coefficient in W1, N+α for some α > 0, where N denotes the dimension of the domain. We prove the analyticity of the semigroup generated by the discrete elliptic operator, the discrete maximal Lp regularity and the optimal Lp error estimate of the finite element solution for the parabolic equation.